Article (Scientific journals)
Asymptotic Cramer type decomposition for Wiener and Wigner integrals
Bourguin, Solesne; Breton, Jean-Christophe
2013In Infinite Dimensional Analysis, Quantum Probability and Related Topics, 16 (1)
Peer Reviewed verified by ORBi
 

Files


Full Text
Asymptotic Cramer type decomposition for Wiener and Wigner integrals.pdf
Author preprint (367.43 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Bourguin, Solesne ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Breton, Jean-Christophe
External co-authors :
yes
Language :
English
Title :
Asymptotic Cramer type decomposition for Wiener and Wigner integrals
Publication date :
2013
Journal title :
Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN :
0219-0257
Publisher :
World Scientific Publishing Company
Volume :
16
Issue :
1
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 25 March 2016

Statistics


Number of views
35 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu